Alert archive / Mississippi / River Flood Warnings in 2015
River Flood Warning 54, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at May 25, 2015, 7:10 AM CDT for Madison County, Yazoo County, Mississippi. It took effect at May 25, 2015, 9:57 AM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- May 25, 2015, 7:10 AM CDT (12:10 UTC)
- In effect from
- May 25, 2015, 9:57 AM CDT
- Expired
- May 29, 2015, 10:01 AM CDT
- In force
- 4 days
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Madison County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 52 km from the middle of the area, began a volume at 12:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Black River near Bentonia (BTAM6). The gauge peaked at 23.58 ft at May 26, 2015, 11:00 AM CDT.
- Action stage
- 21 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07289730, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at May 25, 4:11 AM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, May 25, 4:11 AM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 411 AM CDT MON MAY 25 2015 .SHORT TERM...TODAY THROUGH TUESDAY NIGHT) EXPECTING A RATHER ACTIVE PERIOD FOR THE SHORT TERM WITH THE POTENTIAL FOR SEVERE STORMS AND SOME HEAVY RAINFALL. LATEST VAPOR AND IR IMAGERY SHOWED THE MAIN UPPER BROAD TROUGH CENTERED OVER THE ROCKIES WITH MEAN UPPER RIDGING NOTED ACROSS THE EASTERN SEABOARD TO THE GREAT LAKES REGION. A SERIES OF SHORTWAVES WAS ROTATING ACROSS THE BASE OF THE UPPER TROUGH FROM THE FOUR CORNERS REGION TO THE MIDDLE MISSISSIPPI VALLEY. WE WERE ON THE DEEP INFLOW REGION. SO FAR IN THE PAST FEW DAYS THE MEAN RIDGE HEIGHTS HAS BE DEFLECTING OFF ANY SIGNIFICANT RAINFALL ACROSS THE REGION COMBINE WITH STRONG NORTHWARD MOVEMENTS OF THE STORMS. AREA RADARS CONTINUED TO PICK OF SHOWERS AND SOME STORMS ACROSS THE REGION. SURFACE AND UPPER AIR ANALYSIS CONTINUED TO PICK UP DEEP GULF MOISTURE TRANSPORT WITH PWATS AROUND 1.8 TO 2 INCHES...WHICH WAS RESULTING IN VERY EFFICIENT RAINFALL MODE ACROSS THE REGION OVERNIGHT. MODEL AND 00Z SNDGS WERE SHOWING SOME IMPRESSIVE FLOW INT THE MID TO UPPER LEVELS FOR LATE MAY ESP WEST OF THE REGION. FOR TODAY THE SHORTWAVE AFFECTING THE REGION OVERNIGHT HAS PULLED AWAY INTO THE UPPER MS VALLEY AS OF EARLY TODAY. SO WITH STRONG MOISTURE TRANSPORT WITH GOOD PWATS CONVECTION WILL BE LIKELY FOR TODAY GOING INTO TONIGHT. HIRES MODELS SHOWS THAT AFTER THIS MORNING THAT WE WILL NOT GET MUCH COVERAGE BETWEEN NOON AND 3 PM AS THE ATMOSPHERE WILL TAKE A BREATHER. BY 3 MID DAYTIME HEATING WILL KICK IN AS CONVECTION BUILDS FROM THE WEST AND SOUTH TOWARD THE EVENING HOURS AHEAD OF THE NEXT SHORTWAVE. ANOTHER SHORTWAVE WILL SWING ACROSS THE LOWER PLAINS/MS VALLEY TONIGHT INTO EARLY TUESDAY. BEST POTENTIAL FOR SEVERE WEATHER INCLUDING SOME POSSIBILITY FOR A TORNADO OR TWO WOULD BE ACROSS THE DELTA...WHERE THE BEST OVERLAY OF STRONGER DEEP LAYER SHEAR AND HELICITY IS PROGGED. 0-3 KM SHEAR WILL BE AROUND 40 KNOTS IN THAT REGION. SO WILL KEEP THE CURRENT SEVERE LIMITED RISK FOR THE WEST HALF FOR TONIGHT. HIRES MODELS SHOWS A PRETTY GOOD LINEAR MCS MOVING INTO THE WEST DURING THE EVENING AND WEAKENING AS IT MOVES INTO THE EAST DUE TO THE LACK OF FORCING. AS WE MOVE INTO TUESDAY WITH BETTER DEEP SHEAR AND FORCING SPREADS EAST ACROSS THE CWA DURING THE DAY. HIRES MODELS ALSO SHOWS A GOOD LINEAR MCS CROSSING THE REGION AT THIS TIME...WHICH WILL HOLD TOGETHER BETTER. WILL KEEP THE PRIMARY RISK OF DAMAGING WINDS...HAIL AND A TORNADO OR TWO CAN NOT BE RULED OUT. AS FAR AS THE HEAVY RAINFALL POTENTIAL IS CONCERN FOR THE SHORT TERM. WITH GOOD MOISTURE TRANSPORT AND HIGH PWATS IT WILL BE A CONCERN THROUGH THE PERIOD. RAINFALL AMOUNTS HAVE NOT BEEN THAT HIGH WITH SOME LOCALIZED 4 INCHES ACROSS THE WEST MADISON...NORTH HINDS AND LOWER AMOUNTS ELSEWHERE. SO WITH THIS IN MIND WILL HOLD OFF ON ANY FLASH FLOOD WATCH AND LET THE DAY SHIFT REVISIT THE MATTER...ESP WITH CONVECTION BEING A LITTLE LESS ACTIVE FOR MOST OF THE DAY. FOR TUESDAY INTO TUESDAY NIGHT IF THINGS DO COME TOGETHER MAY HAVE TO LOOK AT A FLOOD POTENTIAL FOR THAT PERIOD. WILL HOLD OFF ON ANY GRAPHICS FOR THAT PERIOD FOR NOW./17/ .LONG TERM...WEDNESDAY THROUGH MONDAY...BY WEDNESDAY MORNING SLIGHTLY DRIER AIR ALOFT IS EXPECTED OVER THE NORTHWEST HALF OF THE CWA WHERE PWS WILL BE BELOW AN INCH AND A HALF. PWS AROUND AN INCH AND THREE QUARTERS WILL RESIDE OVER OUR SOUTHEAST. A SURFACE RIDGE WILL REMAIN ALONG THE GULF COAST STATES MAINTAINING A WARM MOIST FEED FROM THE GULF. A MORE SUBTLE SHORTWAVE IS EXPECTED TO MOVE OVER OUR CWA DURING THE HEAT OF THE DAY AND LEAD TO A DECENT COVERAGE OF CONVECTION. WIND FIELDS AND SHEAR LOOK TO REMAIN QUITE LIGHT THROUGH THE DAY BUT MODELS SUGGEST VERTICAL TOTALS AROUND 29 AND DCAPE AROUND 1200J/KG OVER OUR DELTA REGION DURING THE AFTERNOON AND EARLY EVENING WHERE A STRONG TO SEVERE STORM OR TWO WILL BE POSSIBLE. THIS ACTIVITY WILL WEAKEN RAPIDLY WITH THE LOSS OF HEATING. THE SURFACE RIDGE WILL REMAIN IN PLACE THURSDAY AND FRIDAY BUT RIDGING ALOFT WILL STRENGTHEN FROM THE WESTERN GULF ACROSS THE SOUTHEAST STATES. THIS WILL RESULT IN MORE ISOLATED TO SCATTERED DIURNAL COVERAGE OF CONVECTION TO END THE WORK WEEK. BY SATURDAY ANOTHER SHORTWAVE TROUGH IS EXPECTED TO BE OVER THE CENTRAL PLAINS. THE GFS IS A LITTLE DEEPER WITH THE TROUGH AND STRONGER WITH THE ASSOCIATED SURFACE LOW THAN THE ECMWF AND CMC...BUT CONSENSUS SUGGESTS POPS WILL INCREASE GOING INTO SUNDAY AS THE SYSTEM DRAWS CLOSER. THE TROUGH AXIS IS EXPECTED TO BE JUST WEST OF OUR CWA MONDAY EVENING. NORMAL LOWS RUN IN THE MID 60S AND NORMAL HIGHS RUN 85 TO 87F. DUE TO MOISTURE LEVELS REMAINING HIGH THROUGH THE PERIOD OVERNIGHT LOWS WILL BE ABOVE NORMAL. AFTERNOON HIGHS WILL TOP OUT CLOSE TO NORMAL THROUGH THE PERIOD. /22/ && .AVIATION...VFR TO MVFR CONDITIONS AND OCCASIONALLY GUSTY SOUTH TO SOUTHEAST WINDS ARE EXPECTED THROUGH TOMORROW MORNING ALTHOUGH THERE WILL BE SCATTERED AND SOME STORMS MOVING FROM SOUTH TO NORTH THROUGH EARLY AFTERNOON. EXPECT COVERAGE TO INCREASE FROM THE SOUTH AND WEST DURING THE LATE AFTERNOON THROUGH TONIGHT...WHICH WILL INCREASE FREQUENCY OF MVFR/IFR CONDITIONS WITH POTENTIAL HAZARDS FOR VFR TRAFFIC./17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 82 71 81 69 / 66 70 84 50 MERIDIAN 80 69 80 69 / 68 52 81 57 VICKSBURG 84 71 81 70 / 62 86 84 41 HATTIESBURG 81 71 82 70 / 70 55 75 53 NATCHEZ 84 72 81 70 / 66 83 83 41 GREENVILLE 83 71 80 69 / 69 90 84 39 GREENWOOD 83 70 79 68 / 68 82 87 48 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 17/22/17
Hazardous weather outlook, May 25, 4:11 AM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 411 AM CDT MON MAY 25 2015 ARZ074-075-LAZ007>009-015-MSZ018-019-034-035-040-041-260915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- BOLIVAR-SUNFLOWER-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- 411 AM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT TORNADOES THREAT...LIMITED TIMING...TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TONIGHT FLOODING THREAT...LIMITED TIMING...TONIGHT SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ONCE AGAIN TONIGHT GENERALLY ALONG AND WEST OF INTERSTATE 55. WIND GUSTS OF 60 MPH WILL BE THE PRIMARY SEVERE THREAT ALONG WITH LOCALLY HEAVY RAINFALL. FLASH FLOODING AND A TORNADO OR TWO CANNOT BE RULED OUT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON INTO TUESDAY EVENING GENERALLY ALONG AND NORTH OF THE HIGHWAY 84 CORRIDOR. WIND GUSTS OF 60 MPH AND HAIL UP TO QUARTER SIZED WILL BE THE PRIMARY SEVERE THREAT. ALSO A TORNADO OR TWO CAN NOT BE RULED OUT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT THROUGH TUESDAY NIGHT. MSZ029>033-037>039-043>046-049>052-055>058-062>066-072>074-260915- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE- MADISON-LEAKE-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON-LAUDERDALE- SIMPSON-SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 411 AM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI... AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON INTO TUESDAY EVENING GENERALLY ALONG AND NORTH OF THE HIGHWAY 84 CORRIDOR. WIND GUSTS OF 60 MPH AND HAIL UP TO QUARTER SIZED WILL BE THE PRIMARY SEVERE THREAT. ALSO A TORNADO OR TWO CAN NOT BE RULED OUT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TUESDAY THROUGH TUESDAY NIGHT. LAZ016-023>026-MSZ025>028-036-042-047-048-053-054-059>061-260915- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-LEFLORE-GRENADA- CARROLL-MONTGOMERY-HOLMES-YAZOO-WARREN-HINDS-CLAIBORNE-COPIAH- JEFFERSON-ADAMS- 411 AM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI... SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TONIGHT FLOODING THREAT...LIMITED TIMING...TONIGHT SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ONCE AGAIN TONIGHT GENERALLY ALONG AND WEST OF INTERSTATE 55. WIND GUSTS OF 60 MPH WILL BE THE PRIMARY SEVERE THREAT ALONG WITH LOCALLY HEAVY RAINFALL. FLASH FLOODING CANNOT BE RULED OUT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON INTO TUESDAY EVENING GENERALLY ALONG AND NORTH OF THE HIGHWAY 84 CORRIDOR. WIND GUSTS OF 60 MPH AND HAIL UP TO QUARTER SIZED WILL BE THE PRIMARY SEVERE THREAT. ALSO A TORNADO OR TWO CAN NOT BE RULED OUT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT THROUGH TUESDAY NIGHT. 21 && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, May 25, 4:26 AM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
426 AM CDT MON MAY 25 2015
MSZ052-251000-
LAUDERDALE MS-
426 AM CDT MON MAY 25 2015
...A STRONG THUNDERSTORM WILL AFFECT EASTERN LAUDERDALE COUNTY UNTIL
500 AM CDT...
AT 426 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR TOOMSUBA...OR 8 MILES EAST OF MERIDIAN...MOVING NORTHEAST AT 20
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
ALAMUCHA AROUND 435 AM CDT.
TOOMSUBA AROUND 440 AM CDT.
LAUDERDALE AND KEWANEE AROUND 450 AM CDT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3231 8842 3224 8857 3239 8869 3258 8844
3258 8839
TIME...MOT...LOC 0926Z 234DEG 19KT 3237 8856
17The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:10 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 50 min |
| May 24, 7:24 PM CDT | Special Weather Statement | JAN | Copiah | 36 min |
| May 24, 7:54 PM CDT | Special Weather Statement | JAN | Forrest | 36 min |
| May 24, 8:52 PM CDT | Special Weather Statement | JAN | Leflore | 23 min |
| May 24, 8:55 PM CDT | Special Weather Statement | JAN | Madison | 35 min |
| May 24, 9:14 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore | 46 min |
| May 24, 9:56 PM CDT | Special Weather Statement | JAN | Franklin | 34 min |
| May 24, 10:00 PM CDT | Special Weather Statement | JAN | Attala, Carroll, Grenada, Montgomery | 30 min |
| May 24, 10:28 PM CDT | Special Weather Statement | JAN | Copiah, Lincoln | 47 min |
| May 24, 10:31 PM CDT | Special Weather Statement | JAN | Grenada, Montgomery | 29 min |
| May 24, 11:09 PM CDT | Special Weather Statement | JAN | Madison | 36 min |
| May 24, 11:43 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin, Yazoo | 4 hr |
| May 25, 12:07 AM CDT | Severe Thunderstorm Warning | JAN | Rankin | 38 min |
| May 25, 12:40 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 50 min |
| May 25, 4:26 AM CDT | Special Weather Statement | JAN | Lauderdale | 34 min |
| May 25, 7:30 AM CDT | Special Weather Statement | JAN | Oktibbeha | 45 min |
| May 25, 8:09 AM CDT | Special Weather Statement | JAN | Clay | 36 min |
| May 25, 9:14 AM CDT | Special Weather Statement | JAN | Kemper | 46 min |
| May 25, 9:37 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee, Winston | 27 min |
| May 25, 9:46 AM CDT | Special Weather Statement | JAN | Choctaw | 29 min |
| May 25, 10:30 AM CDT | Special Weather Statement | JAN | Oktibbeha | 30 min |
| May 25, 10:48 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha, Winston | 42 min |
| May 25, 11:52 AM CDT | Special Weather Statement | JAN | Oktibbeha | 38 min |
| May 25, 12:42 PM CDT | Special Weather Statement | JAN | Lowndes | 48 min |
| May 25, 1:58 PM CDT | River Flood Warning | JAN | Attala, Holmes | 10 days |
| May 25, 2:15 PM CDT | Special Weather Statement | JAN | Lawrence | 45 min |
| May 25, 2:34 PM CDT | Special Weather Statement | JAN | Lincoln | 41 min |
| May 25, 2:45 PM CDT | Special Weather Statement | JAN | Franklin | 45 min |
| May 25, 3:18 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 42 min |
| May 25, 3:22 PM CDT | Special Weather Statement | JAN | Simpson | 23 min |
| May 25, 3:39 PM CDT | Special Weather Statement | JAN | Adams | 51 min |
| May 25, 3:43 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah | 35 min |
| May 25, 3:46 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 44 min |
| May 25, 3:53 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson | 52 min |
| May 25, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 52 min |
| May 25, 5:55 PM CDT | Special Weather Statement | JAN | Humphreys | 35 min |
| May 25, 2:23 PM CDT | Special Weather Statement | JAN | Catahoula | 37 min |
| May 25, 5:39 PM CDT | Special Weather Statement | JAN | East Carroll, Morehouse, Richland, West Carroll | 51 min |
Nearby
River Flood Warnings in Mississippi, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.